Bulletin of the American Mathematical Society

Review: Herbert Busemann, The geometry of geodesics

William M. Boothby

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 63, Number 2 (1957), 151-153.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183521494

Citation

Boothby, William M. Review: Herbert Busemann, The geometry of geodesics . Bull. Amer. Math. Soc. 63 (1957), no. 2, 151--153. http://projecteuclid.org/euclid.bams/1183521494.


Export citation